American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(30F40) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 27 of 27 found      Go to page: 1

[1] Ara Basmajian and Karan Puri. Generating the M\"{o}bius group with involution conjugacy classes. Proc. Amer. Math. Soc. 140 (2012) 4011-4016.
Abstract, references, and article information
View Article: PDF

[2] William Abikoff and William J. Harvey. Extremal Kleinian groups. Proc. Amer. Math. Soc. 140 (2012) 267-278. MR 2833539.
Abstract, references, and article information
View Article: PDF

[3] Mikhail Belolipetsky. On fields of definition of arithmetic Kleinian reflection groups. Proc. Amer. Math. Soc. 137 (2009) 1035-1038. MR 2457444.
Abstract, references, and article information
View Article: PDF

[4] Takashi Ichikawa and Masaaki Yoshida. A family of Schottky groups arising from the hypergeometric equation. Proc. Amer. Math. Soc. 134 (2006) 2271-2280. MR 2213699.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Hideki Miyachi. On the horocyclic coordinate for the Teichmüller space of once punctured tori. Proc. Amer. Math. Soc. 130 (2002) 1019-1029. MR 1873775.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] James W. Anderson. Incommensurability criteria for Kleinian groups. Proc. Amer. Math. Soc. 130 (2002) 253-258. MR 1855643.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Perry Susskind. An infinitely generated intersection of geometrically finite hyperbolic groups. Proc. Amer. Math. Soc. 129 (2001) 2643-2646. MR 1838787.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Petra Bonfert-Taylor and Gaven Martin. Quasiconformal groups with small dilatation I. Proc. Amer. Math. Soc. 129 (2001) 2019-2029. MR 1825913.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Myoungho Moon. Schreier theorem on groups which split over free abelian groups. Proc. Amer. Math. Soc. 128 (2000) 1885-1892. MR 1652240.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Daryl Cooper. The volume of a closed hyperbolic 3-manifold is bounded by $\pi$ times the length of any presentation of its fundamental group. Proc. Amer. Math. Soc. 127 (1999) 941-942. MR 1646313.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Vladimir Mityushev. Convergence of the Poincaré series for some classical Schottky groups. Proc. Amer. Math. Soc. 126 (1998) 2399-2406. MR 1452814.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Ken'ichi Ohshika. Topologically conjugate Kleinian groups. Proc. Amer. Math. Soc. 124 (1996) 739-743. MR 1346983.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Chun Cao. Some trace inequalities for discrete groups of M\"obius transformations . Proc. Amer. Math. Soc. 123 (1995) 3807-3815. MR 1301013.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Ricardo Bianconi. A note on the construction of a certain class of Kleinian groups . Proc. Amer. Math. Soc. 123 (1995) 3119-3124. MR 1277097.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] James W. Anderson. Parabolics on the boundary of the deformation space of a Kleinian group . Proc. Amer. Math. Soc. 123 (1995) 589-591. MR 1223263.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Marco Reni and Bruno Zimmermann. Handlebody orbifolds and Schottky uniformizations of hyperbolic $2$-orbifolds . Proc. Amer. Math. Soc. 123 (1995) 3907-3914. MR 1307560.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Daryl Cooper. Quasi-isometries of hyperbolic space are almost isometries . Proc. Amer. Math. Soc. 123 (1995) 2221-2227. MR 1307505.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Sa’ar Hersonsky. A generalization of the Shimizu-Leutbecher and J\o rgensen inequalities to M\"obius transformations in ${\bf R}\sp N$ . Proc. Amer. Math. Soc. 121 (1994) 209-215. MR 1182701.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] Daniel M. Gallo. Some special limits of Schottky groups . Proc. Amer. Math. Soc. 118 (1993) 877-883. MR 1148024.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] F. W. Gehring and G. J. Martin. $6$-torsion and hyperbolic volume . Proc. Amer. Math. Soc. 117 (1993) 727-735. MR 1116260.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] Irwin Kra. Cusp forms associated to rank $2$ parabolic subgroups of Kleinian groups . Proc. Amer. Math. Soc. 111 (1991) 803-814. MR 1056679.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] Mark Pollicott. Kleinian groups, Laplacian on forms and currents at infinity . Proc. Amer. Math. Soc. 110 (1990) 269-279. MR 1012936.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] Bernard Maskit. Canonical domains on Riemann surfaces . Proc. Amer. Math. Soc. 106 (1989) 713-721. MR 964458.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] Bernard Maskit. Some special $2$-generator Kleinian groups . Proc. Amer. Math. Soc. 106 (1989) 175-186. MR 937850.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] Ted Chinburg. A small arithmetic hyperbolic three-manifold . Proc. Amer. Math. Soc. 100 (1987) 140-144. MR 883417.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] William Abikoff. The Euler characteristic and inequalities for Kleinian groups . Proc. Amer. Math. Soc. 97 (1986) 593-601. MR 845971.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] P. J. Nicholls. Kleinian groups of divergence type . Proc. Amer. Math. Soc. 83 (1981) 319-324. MR 624922.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 27 of 27 found      Go to page: 1